# SDR CA070118005

- Difficulty date: January 3, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,157 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 3027791
- Condition: Broken
- Location: Engine
- Part time: 5,597 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) P3 TUBE SUDDENLY BROKEN WHILE AIRCRAFT WAS IN CLIMB. ENGINE FAIL TO IDLE, ENGINE WAS SHUTDOWN BY THE CREW.  AIRCRAFT RETURN TO DEPARTURE AIRPORT WITHOUT OTHER DIFFICULTY. (TC NR 20070118005)
